Top answers from doctors based on your search:
Disclaimer

switch birth control pills

A 37-year-old member asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Start the new: One after you have finished the old one, not in the middle of a pack.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
Birth control: Hi, in first 2 months of pill treatment another modality of birth control like condom is recommended.
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes protected: If all you did was change brands and there was no gap in-between the you are still protected. Your body will not recognize the difference from one bra ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Not uncommon: Not normal, but common for irregular cycles initially.
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times. Brown is simply old blood that has been sitting at the b ... Read More
A 30-year-old female asked:
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
Probably: If you missed a pill, did you take two the next day? If you did, you are probably fine. If you usually do not forget to take your daily pill, then pil ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Jay Bradley
17 years experience LASIK Surgery
Yes: Yes. Unless you want to become pregnant, wait on sex or use condoms for a few months until your cycle regularized.
A 52-year-old member asked:
Dr. James Rochester
25 years experience Family Medicine
Depends: what side effects are you experiencing? Should discuss with your healthcare provider.
A 34-year-old female asked:
Dr. Barbara Coulter-Smith
31 years experience Obstetrics and Gynecology
Yes: If you switched to a pill with different hormone dosages you can get some light spotting in the first few cycles. Keep taking the pill at the same ti ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month